# SDR DALA2025053004161

- Difficulty date: May 29, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 77,599 hours, 31,305 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Metering Valve
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SHIP 3713 -DIV/GEAR- DIVERTED TO JFK DUE TO LOUD NOISE FROM NOSE WHEEL AFTER TAKEOFF. CORRECTIVE ACTION: MAINTENANCE REPLACED BOTH NOSE WHEELS AND THE NOSE STEERING METERING VALVE. ALL RTS TEST NORMAL.
